Alert archive / Washington / Winter Storm Warnings in 2023
Winter Storm Warning 2, NWS Spokane, WA
NWS Spokane, WA issued this winter storm warning at Feb 12, 2023, 11:51 AM PST for Chelan County, Washington. It took effect at Feb 12, 2023, 10:00 PM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2023, 11:51 AM PST (19:51 UTC)
- In effect from
- Feb 12, 2023, 10:00 PM PST
- Expired
- Feb 13, 2023, 10:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Spokane, WA
County Chelan County, WA
The radar
The Seattle radar (KATX), 144 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 7.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707 WWUS46 KOTX 121951 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1151 AM PST Sun Feb 12 2023 WAZ048-130900- /O.UPG.KOTX.WS.A.0003.230213T0600Z-230214T0600Z/ /O.NEW.KOTX.WS.W.0002.230213T0600Z-230214T0600Z/ Western Chelan County- Including the cities of Stevens Pass, Stehekin, and Holden Village 1151 AM PST Sun Feb 12 2023 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... * WHAT...Heavy snow possible. Total snow accumulations of one foot at Stevens Pass on US2. Winds could gust as high as 60 mph near higher peaks. * WHERE...Stevens Pass * WHEN...From 10 PM this evening to 10 PM PST Monday. * IMPACTS...Travel could be very difficult at Stevens Pass on US2. Strong winds could cause damage to trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-130900- /O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 1151 AM PST Sun Feb 12 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 PM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 6 and 8 inches. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...From 4 AM Monday to 7 PM PST Tuesday. * IMPACTS...Travel could be difficult at Lookout Pass on I-90. The hazardous conditions could impact the Monday morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ RP
6 follow-up statements
205 WWUS46 KOTX 122350 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 350 PM PST Sun Feb 12 2023 WAZ048-131500- /O.CON.KOTX.WS.W.0002.230213T0600Z-230214T0600Z/ Western Chelan County- Including the cities of Stevens Pass, Stehekin, and Holden Village 350 PM PST Sun Feb 12 2023 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... * WHAT...Heavy snow expected. Total snow accumulations near one foot at Stevens Pass on US2. Winds gusting as high as 50 mph near higher peaks. * WHERE...Stevens Pass. * WHEN...From 10 PM this evening to 10 PM PST Monday. * IMPACTS...ravel could be very difficult at Stevens Pass on US2. Strong winds could cause damage to trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-131500- /O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 350 PM PST Sun Feb 12 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 PM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 6 and 8 inches above 4000 feet. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...From 4 AM Monday to 7 PM PST Tuesday. * IMPACTS...Travel could be difficult. The hazardous conditions could impact the Monday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ RP
980 WWUS46 KOTX 130540 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 940 PM PST Sun Feb 12 2023 WAZ048-131900- /O.CON.KOTX.WS.W.0002.230213T0600Z-230214T0600Z/ Western Chelan County- Including the cities of Holden Village, Stehekin, and Stevens Pass 940 PM PST Sun Feb 12 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... * WHAT...Heavy snow expected. Total snow accumulations near one foot at Stevens Pass on US2. Winds gusting as high as 50 mph near higher peaks. * WHERE...Holden Village, Stehekin, and Stevens Pass. * WHEN...Until 10 PM PST Monday. * IMPACTS...Travel could be very difficult at Stevens Pass on US-2. Strong winds could cause damage to trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-131900- /O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 940 PM PST Sun Feb 12 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 PM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 6 and 8 inches above 4000 feet. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...From 4 AM Monday to 7 PM PST Tuesday. * IMPACTS...Travel could be difficult. The hazardous conditions could impact the Monday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OTX
976 WWUS46 KOTX 131038 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 238 AM PST Mon Feb 13 2023 WAZ048-140045- /O.CON.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/ Western Chelan County- Including the cities of Holden Village, Stevens Pass, and Stehekin 238 AM PST Mon Feb 13 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations near one foot at Stevens Pass on US2. Winds gusting as high as 50 mph near higher peaks. * WHERE...Holden Village, Stevens Pass. * WHEN...Until 10 PM PST this evening. * IMPACTS...Travel could be very difficult at Stevens Pass on US-2. Strong winds could cause damage to trees and power lines and lead to areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-140045- /O.EXB.KOTX.WW.Y.0011.230213T1500Z-230214T1500Z/ Northeast Blue Mountains- Including the cities of Mountain Road and Peola 238 AM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 4 and 8 inches west of Anatone. Winds gusting as high as 50 mph. * WHERE...Mountain Road and Peola. * WHEN...From 7 AM this morning to 7 AM PST Tuesday. * IMPACTS...Travel could be very difficult. Gusty winds could bring down tree branches and lead to areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-140045- /O.EXB.KOTX.WW.Y.0011.230213T2200Z-230214T1900Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Winchester, Craigmont, and Soldiers Meadow Road 238 AM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 4 inches. * WHERE...Nezperce, Winchester, Craigmont, and Soldiers Meadow Road. * WHEN...From 2 PM this afternoon to 11 AM PST Tuesday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-140045- /O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 238 AM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 6 and 8 inches above 4000 feet. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...Until 7 PM PST Tuesday. * IMPACTS...Travel could be difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ JW
251 WWUS46 KOTX 132014 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1214 PM PST Mon Feb 13 2023 WAZ048-140600- /O.CON.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/ Western Chelan County- Including the cities of Holden Village, Stevens Pass, and Stehekin 1214 PM PST Mon Feb 13 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Heavy snow. Between Noon and 10 PM, an additional 8 to 12 inches of snow accumulation. Localized winds gusting as high as 40 mph. * WHERE...Holden Village and Stevens Pass. * WHEN...Until 10 PM PST this evening. * IMPACTS...Motorists should be prepared for winter driving conditions at Stevens Pass on US-2. Strong winds could cause damage to trees and lead to areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for winter driving conditions. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-140600- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 1214 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST TUESDAY... * WHAT...Snow. From noon to 7 PM Tuesday, an additional 5 to 7 inches of snow accumulation above 4000 feet. * WHERE...Lookout Pass. * WHEN...Until 7 PM PST Tuesday. * IMPACTS...Motorists should anticipate winter driving conditions above 4000 feet on the Idaho and Montana side of Lookout Pass on Interstate 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-140600- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1500Z/ Northeast Blue Mountains- Including the cities of Mountain Road and Peola 1214 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... * WHAT...From noon to 7 AM Tuesday, an additional 4 to 7 inches of snow accumulation above 4000 feet. Winds gusting as high as 45 mph. * WHERE...Mountain Road and Peola. * WHEN...Until 7 AM PST Tuesday. * IMPACTS...Motorists should prepare for winter driving conditions above 4000 feet. Gusty winds could bring down tree branches and lead to areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-140600- /O.CON.KOTX.WW.Y.0011.230213T2200Z-230214T1900Z/ Lewis and Southern Nez Perce Counties- Including the cities of Craigmont, Nezperce, Winchester, and Soldiers Meadow Road 1214 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 4 inches above 3500 feet. * WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow Road. * WHEN...Until 11 AM PST Tuesday. * IMPACTS...Plan on winter driving conditions this evening and overnight above 3500 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ GKOCH
392 WWUS46 KOTX 132309 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 309 PM PST Mon Feb 13 2023 WAZ048-140600- /O.CON.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/ Western Chelan County- Including the cities of Holden Village, Stevens Pass, and Stehekin 309 PM PST Mon Feb 13 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Heavy snow. Between 4 PM and 10 PM, an additional 5 to 8 inches of snow accumulation. * WHERE...Holden Village and Stevens Pass. * WHEN...Until 10 PM PST this evening. * IMPACTS...Motorists should be prepared for winter driving conditions at Stevens Pass on US-2. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-140700- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 309 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST TUESDAY... * WHAT...Snow. From 4 PM to 7 PM Tuesday, an additional 3 to 6 inches of snow accumulation above 4000 feet. * WHERE...Lookout Pass. * WHEN...Until 7 PM PST Tuesday. * IMPACTS...Motorists should anticipate winter driving conditions above 4000 feet on the Idaho and Montana side of Lookout Pass on Interstate 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-140700- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1900Z/ Lewis and Southern Nez Perce Counties- Including the cities of Craigmont, Nezperce, Winchester, and Soldiers Meadow Road 309 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 4 inches above 3500 feet. * WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow Road. * WHEN...Until 11 AM PST Tuesday. * IMPACTS...Plan on winter driving conditions this evening and overnight above 3500 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-140700- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1500Z/ Northeast Blue Mountains- Including the cities of Mountain Road and Peola 309 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... * WHAT...Snow. From 4 PM to 7 AM Tuesday, an additional 3 to 6 inches of snow accumulation above 4000 feet. Winds gusting as high as 40 mph. * WHERE...Mountain Road and Peola. * WHEN...Until 7 AM PST Tuesday. * IMPACTS...Motorists should prepare for winter driving conditions above 4000 feet. Gusty winds could bring down tree branches and lead to areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ GKOCH
494 WWUS46 KOTX 140556 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 956 PM PST Mon Feb 13 2023 WAZ048-140700- /O.EXP.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/ Western Chelan County- Including the cities of Stehekin, Stevens Pass, and Holden Village 956 PM PST Mon Feb 13 2023 ...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... The winter storm warning for Stevens Pass and Holden Village will expire at 10 pm. Light snow will continue for the next few hours, but will come to an end before sunrise. Additional snow accumulations will be light. $$ IDZ004-141515- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230215T0300Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 956 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST TUESDAY... * WHAT...Snow. An additional 3 to 5 inches of snow accumulation above 4000 feet. * WHERE...Lookout Pass. * WHEN...Until 7 PM PST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-141515- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1900Z/ Lewis and Southern Nez Perce Counties- Including the cities of Craigmont, Winchester, Soldiers Meadow Road, and Nezperce 956 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY... * WHAT...Snow. Additional snow accumulations between 1 and 3 inches. Winds gusting as high as 35 mph. * WHERE...Craigmont, Winchester, Soldiers Meadow Road, and Nezperce. * WHEN...Until 11 AM PST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-141500- /O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1500Z/ Northeast Blue Mountains- Including the cities of Peola and Mountain Road 956 PM PST Mon Feb 13 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... * WHAT...Snow. Additional snow accumulations 1 to 3 inches. Winds gusting as high as 40 mph. * WHERE...Peola and Mountain Road. * WHEN...Until 7 AM PST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ LN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 12, 9:37 AM PST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 12, 9:37 AM PST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
937 AM PST Sun Feb 12 2023
.SYNOPSIS...
The weather today will remain relatively quiet. A robust system
late tonight and Monday that lingers on a bit into Tuesday will
bring a good shot of light to moderate snow to the Cascades and
mountains of the Idaho Panhandle, gusty winds, and slim potential
for areas of lowland snow. Drier weather with seasonal
temperatures is expected Wednesday and Thursday.
&&
.DISCUSSION...
Update: KOTX 12Z Sunday sounding showing more warming aloft and
more stabilization to the atmosphere today compared to the same
time yesterday. The earlier KOTX 00Z Sunday shows there was mixing
up to 850mb at minimum and allowed for temps more or less in the
low 40s to prevail. Expect similar situation as far as mixing
today. May make a minor temperature adjustment here or there along
with fog removal in afternoon but that is about it otherwise the
generally dry and partly to mostly sunny forecast prevails with
the exception of locations close to the Cascade Crest which will
see clouds increasing quickly along with a chance of mainly snow
showers in the afternoon. Winter storm watch for Western Chelan
County remains in place to address the expected increased snowfall
occurrence there near the Crest including Stevens Pass this
evening through Monday evening. /Pelatti
&&
.AVIATION...
18Z TAFS: Patchy fog producing spotty MVFR/IFR ceilings and
visibilities is on the way out with VFR prevailing today and
tonight. Winds will increase tonight with approaching front and
may result initially with some form of low level wind shear with
robust upper level westerly winds stacked atop lighter winds most
likely out of the south/southeast until the westerly winds totally
mix down to the surface and allow for gusty southwest winds
Monday. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 43 34 42 26 38 24 / 10 10 50 30 10 0
Coeur d'Alene 43 34 41 27 36 22 / 10 10 70 40 30 0
Pullman 46 34 42 26 35 24 / 0 10 80 70 30 0
Lewiston 50 37 49 32 42 27 / 0 0 50 60 20 0
Colville 38 28 42 22 38 17 / 10 20 40 10 10 0
Sandpoint 38 34 40 25 36 23 / 10 50 80 50 50 10
Kellogg 42 35 41 27 33 20 / 10 20 100 70 70 10
Moses Lake 45 30 47 27 44 22 / 10 0 0 0 0 0
Wenatchee 40 30 47 25 40 22 / 0 10 20 0 0 0
Omak 35 28 42 23 37 19 / 0 20 10 10 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Storm Watch from this evening through Monday evening for
Western Chelan County.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:34 AM PST | Winter Weather Advisory | OTX | Asotin, Garfield | 50 hr |
Nearby
Winter Storm Warnings in Washington, 2023Every winter storm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.